Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Amicable Numbers and Their Distribution

Paul Bratley, Fred Lunnon and John McKay
Mathematics of Computation
Vol. 24, No. 110 (Apr., 1970), pp. 431-432
DOI: 10.2307/2004490
Stable URL: http://www.jstor.org/stable/2004490
Page Count: 2
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

All the amicable pairs whose smaller member is less than 108 are now known. Using this data a conjecture is made about the distribution of amicable pairs. A result on "crowds" (sociable numbers of order 3) is also given.

Page Thumbnails

  • Thumbnail: Page 
431
    431
  • Thumbnail: Page 
432
    432